Does hital hernia cause upper stomach and chest pain?

Yes. That can be one of the symptoms. A hiatal hernia is a hernia of the stomach into the chest where the esophogus passes through the diaphragm. Chest pain can also be a symptoms of heart disease and should not be taken lightly. See a doctor.

Related Questions

Does hiatal hernia cause chest pain?

It can. Large hiatal hernias, known as paraesophageal hernias, can cause chest pain, and the feeling there is a balloon inside that needs to burst. They can also cause difficulty eating, weight loss, and anemia, and sometimes heartburn and vomiting. Small hiatal hernias do not cause pain. An upper GI contrast study can tell the difference. Hope this helps! Read more...

Can having a hiatus hernia and having oesophagitis cause severe chest pain and pressure discomfort?

Yes it can however.. You should have your doctor make sure that no heart issues are causing the chest pain before exploring the hiatal hernia as the cause. Read more...
Maybe. If the hiatal hernia is large enough, it can cause chest pain. These large hernias are also referred to as paraesophageal hernias, and are diagnosed with upper GI contrast x-rays and/or upper endoscopy. Hope this helps! Read more...

Could a little hiatus hernia cause prolonged chest pain, shortness of breath, palpitations, diarrea? Did a catheterism, all was ok but chest pain continues

Chest pain. There are many causes of chest pain and not all of them relate to the heart. You should discuss your symptoms with the doctors who know you and ask them to explain what the possibilities are for you given the normal cardiac catheterization. Read more...
It may. A hh may cause some chest pain as the small intestine pushes up and "herniates" through your diaphragm near the cardiac area, thus causing "heart burn" and chest discomfort. Anxiety associated with this can cause many of the other symptoms as well. Keep getting evaluated and treated, best wishes. Read more...
May or may not be! Most hiatus hernias are silent and not associated with symptoms. A short course of antacids might help to clarify.If the pain goes away within 2 weeks of taking a daily antacid(like omeprazole) then you will have the answer. Otherwise you should take tylenol (acetaminophen) as needed, and ignore this pain as it is not caused by something serious like coronary artery disease which has now been ruled out. ?Muscular. Read more...